My oldest whos 10 yrs old has aspergers high functioning autism and adhd and ptsd and opposionat defient disorder. He has been pu ton risperdal for almost 2 months and he has been angry very aggressive to his brother and grandmother and I hs father. He hits us breaks things in the house and refuses to listen to anyone. Is this a side affect with risperdal
Risperidone - my son has adhd,asperger's,ptsd and odd. will risperdal cause him to be even more?
- 25 Sep 2013 by speed21
- 28 November 2013
- risperdal, post traumatic stress disorder, attention-deficit hyperactivity disorder (adhd), autism, risperidone, asperger syndrome, oppositional defiant disorder, disorder
Just imagine what this poor kid is experiencing??? His plate is full and he barely has control of himself. Most children I know can't stand to take meds at all... they also don't like the thought of being on meds long term. He probably IS angry but can you blame him??? Is he in counseling on top of these other diagnoses?
If you can rule out whether there was any change in his routine in school or at home, was there a sudden change after the meds? or has the aggression been building up anyway as aggressive behaviour is common enough with the list of what your son has, I know my son got very aggressive on one med a while back (within 2-3 days) we took him off it and he was put on Risperdal which has seemed to curb his aggression but he still gets bouts. I guess we can only try with the best intentions with these meds, hope something works out for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2010 • 1 answer
Posted 25 Jun 2011 • 1 answer
Posted 26 Nov 2011 • 4 answers
Posted 21 Jan 2012 • 2 answers
Posted 27 May 2013 • 5 answers